Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 33,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0

Comptes Rendus Mathématique
Volume 337, n° 1
pages 37-42 (juillet 2003)
Doi : 10.1016/S1631-073X(03)00269-3
Received : 13 May 2003 ;  accepted : 13 May 2003
Higher order energy expansions for some singularly perturbed Neumann problems

Juncheng  Wei a ,  Matthias  Winter b
aDepartment of Mathematics, The Chinese University of Hong Kong, Shatin, Hong Kong 
bFachbereich Mathematik, Universität Stuttgart, Pfaffenwaldring 57, 70569 Stuttgart, Germany 


We consider the following singularly perturbed semilinear elliptic problem:   where   is a bounded smooth domain in  ,   is a small constant and   is a subcritical exponent. Let   be its energy functional, where  . Ni and Takagi proved that for a single boundary spike solution  , the following asymptotic expansion holds   where   is a generic constant,   is the unique local maximum point of   and   is the boundary mean curvature function. In this Note, we obtain the following higher order expansion of  :   where  ,   are generic constants and   is the Ricci scalar curvature at  . In particular  . Applications of this expansion will be given. To cite this article: J. Wei, M. Winter, C. R. Acad. Sci. Paris, Ser. I 337 (2003).


Nous étudions le problème suivant de perturbations singulières :   où   est un domaine ouvert dans  ,   est une constante petite et   est un exposant souscritique. L'énergie s'écrit alors  , où  . Ni et Takagi montrent que pour une solution   avec une pic sur la frontière du domaine, on a le développement asymptotique suivant :   où   est une constante générique,   est le point unique de maximum local de   et   est la fonction de la courbure moyenne sur la frontière. On établit que :  où  ,   sont les constantes génériques et   est la courbure scalaire de Ricci en  . En particulier  . Nous présentons des applications de ce développement asymptotique. Pour citer cet article : J. Wei, M. Winter, C. R. Acad. Sci. Paris, Ser. I 337 (2003).

© 2003  Académie des sciences@@#104156@@

EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline